# SDR FDEA201511203728

- Difficulty date: November 20, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 763 hours, 13,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Taxi Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING ACFT B CHECK, FOUND ACFT NOSE GEAR TAXI LIGHTS ON DIM.  CYCLED GND SERVICE & ACFT POWER CONTROL SWITCHES.  DUE TO SMOKE IN THE COCKPIT, TROUBLE SHOT WIRING TO STATION 464 RT SIDE LOWER, FEED THROUGH FROM FWD AVIONICS COMPARTMENT TO RT PACK BAY.  WIRING DAMAGED AT FEED THROUGH IN BULKHEAD.  REPLACE AFFECTED WIRES & OPERATIONS CHECKED AFFECTED SYSTEMS.
